Drug Brands with Paracetamol

We found 5305prescription drugs containing Paracetamol generic salt
Click on the Brand Name to get complete drug information

  • 1 Al Total Tablet

    1 Al Total Tablet is used for: Eye mydriasis, Ear-round allergies, Headache, Hay fever, Ear pain, Dust or pet allergies, Flu, Fever, Cold, Thickened mucus cough, Swelling in the skin, Symptoms of al and contains: Paracetamol (500 mg), Ambroxol (60 mg), Phenylephrine (5 mg), Levocetirizine (2.5 mg)

  • 3 Pin Tablet

    3 Pin Tablet is used for: Swelling, Periods pain, Sore throat, Sports injuries, Air cavities around nose, Back pain, Blood clots, Bones and joints pain, Cold, Toothache, Gout attacks, Headache and contains: Paracetamol (500 mg), Diclofenac potassium (75 mg), Serratiopeptidase (15 mg)

  • 37 C Syrup

    37 C Syrup is used for: Joint pain, Toothache, Periods pain, Cold, Ear pain, Headache, Fever, Flu and contains: Paracetamol (125 mg)

  • 37 C Tablet

    37 C Tablet is used for: Flu, Fever, Headache, Ear pain, Periods pain, Joint pain, Toothache, Cold and contains: Paracetamol (500 mg)

  • A 125 Suspension

    A 125 Suspension is used for: Joint pain, Toothache, Flu, Fever, Headache, Ear pain, Cold, Periods pain and contains: Paracetamol (125 mg)

  • A 250 Suspension

    A 250 Suspension is used for: Toothache, Periods pain, Joint pain, Fever, Flu, Ear pain, Headache, Cold and contains: Paracetamol (250 mg)

  • A Cold Suspension

    A Cold Suspension is used for: Running nose, Sinus congestion and pressure, Periods pain, Skin allergies, Sneezing, Itching, Joint pain, Toothache, Watery eyes, Allergies, Allergy symptoms, Cold <br and contains: Paracetamol (500 mg), Cetirizine (5 mg), Pseudoephedrine (30 mg)

  • A Cold Tablet

    A Cold Tablet is used for: Headache, Flu, Fever, Ear pain, High fever, Watery eyes, Toothache, Sneezing, Skin allergies, Sinus congestion and pressure, Running nose, Periods pain, Joint pain and contains: Paracetamol (500 mg), Cetirizine (5 mg), Pseudoephedrine (30 mg)

  • A Mol Tablet

    A Mol Tablet is used for: Ear pain, Flu, Fever, Headache, Cold, Toothache, Periods pain, Joint pain and contains: Paracetamol (650 mg)

  • A Niclo P Tablet

    A Niclo P Tablet is used for: Cold, Ankylosing spondylitis, Ear pain, Headache, Fever, Flu, Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • A Niclo SP Tablet

    A Niclo SP Tablet is used for: Toothache, Osteoarthritis, Joint pain, Muscles pain, Migraine, Ankylosing spondylitis, Air cavities around nose, Bones and joints pain, Blood clots, Cold, Flu, Fever < and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • A Zesic Suspension

    A Zesic Suspension is used for: Cold, Ankylosing spondylitis, Osteoarthritis, Joint pain, Ear pain, Fever, Flu, Headache, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (125 mg), Aceclofenac (50 mg)

  • A Zesic Tablet

    A Zesic Tablet is used for: Toothache, Headache, Ear pain, Flu, Fever, Ankylosing spondylitis, Cold, Joint pain, Osteoarthritis, Rheumatoid arthritis, Periods pain and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Aace Fa P Tablet

    Aace Fa P Tablet is used for: Joint pain, Osteoarthritis, Ear pain, Flu, Fever, Headache, Toothache, Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aacedase P Tablet

    Aacedase P Tablet is used for: Ankylosing spondylitis, Cold, Blood clots, Bones and joints pain, Air cavities around nose, Rheumatoid arthritis, Swelling, Sore throat, Periods pain, Toothache, Headache and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Aalcetamol Infusion

    Aalcetamol Infusion is used for: Joint pain, Headache, Ear pain, Fever, Flu, Toothache, Periods pain, Cold and contains: Paracetamol (1000 mg)

  • Aaptol CZ Tablet

    Aaptol CZ Tablet is used for: Watery eyes, Toothache, Urinary incontinence, Headache, Fever, Flu, Ear pain, Allergy symptoms, Cold, Obesity, Joint pain, Nasal congestion, Itching, Running nos and contains: Paracetamol (500 mg), Cetirizine (5 mg), Phenylpropanolamine hcl (10 mg)

  • Abate CZ Tablet

    Abate CZ Tablet is used for: Joint pain, Pain and stiffness due to muscle strains and sprains, Osteoarthritis, Cold, Ankylosing spondylitis, Toothache, Periods pain, Rheumatoid arthritis, Flu, Fever <br and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Abate Tablet

    Abate Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Toothache, Headache, Ear pain, Fever, Flu, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Abdospas Tablet

    Abdospas Tablet is used for: Cold, Fever, Flu, Headache, Ear pain, Peptic ulcer, Periodic spasms, Periods pain, Motion sickness, Painful menstruation, Pain in stomach, Pain in abdomen, Irritabl and contains: Paracetamol (500 mg), Dicyclomine (dicycloverine) (20 mg)

  • Abinim P Suspension

    Abinim P Suspension is used for: Dysmenorrhea, Ear pain, Headache, Flu, Fever, Rheumatoid arthritis, Thrombophlebitis, Periods pain, Osteoarthritis, Joint pain, Toothache, Acute pain, Cold and contains: Paracetamol (125 mg), Nimesulide (50 mg)

  • Abinim P Tablet

    Abinim P Tablet is used for: Cold, Acute pain, Joint pain, Osteoarthritis, Fever, Flu, Headache, Ear pain, Dysmenorrhea, Periods pain, Thrombophlebitis, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Nimesulide (100 mg)

  • Abinim Ph Tablet

    Abinim Ph Tablet is used for: Periods pain, Thrombophlebitis, Rheumatoid arthritis, Cold, Acute pain, Toothache, Fever, Flu, Headache, Ear pain, Dysmenorrhea, Joint pain, Osteoarthritis and contains: Paracetamol (350 mg), Nimesulide (100 mg)

  • Ac 2 Tablet

    Ac 2 Tablet is used for: Osteoarthritis, Joint pain, Flu, Fever, Ear pain, Headache, Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ac P Tablet

    Ac P Tablet is used for: Joint pain, Osteoarthritis, Rheumatoid arthritis, Periods pain, Ear pain, Flu, Fever, Headache, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ac Plus Tablet

    Ac Plus Tablet is used for: Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis, Toothache, Osteoarthritis, Joint pain, Headache, Fever, Flu, Ear pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ac Zan P Tablet

    Ac Zan P Tablet is used for: Toothache, Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Headache, Flu, Fever, Ear pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acb Plus Tablet

    Acb Plus Tablet is used for: Rheumatoid arthritis, Periods pain, Toothache, Cold, Ankylosing spondylitis, Osteoarthritis, Joint pain, Ear pain, Headache, Flu, Fever and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acb S Tablet

    Acb S Tablet is used for: Fever, Flu, Ear pain, Ear infections, Headache, Ankylosing spondylitis, Cold, Blood clots, Bones and joints pain, Air cavities around nose, Periods pain, Rheumatoid ar and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Accede SP Tablet

    Accede SP Tablet is used for: Headache, Ear pain, Ear infections, Flu, Fever, Toothache, Joint pain, Migraine, Muscles pain, Osteoarthritis, Cold, Air cavities around nose, Ankylosing spondyliti and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Accemol Tablet

    Accemol Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Fever, Flu, Headache, Ear pain, Toothache, Cold, Ankylosing spondylitis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Accept P Tablet

    Accept P Tablet is used for: Toothache, Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Ear pain, Headache, Flu, Fever, Osteoarthritis, Joint pain and contains: Paracetamol (650 mg), Aceclofenac (100 mg)

  • Accept SP Tablet

    Accept SP Tablet is used for: Joint pain, Osteoarthritis, Muscles pain, Migraine, Cold, Ankylosing spondylitis, Air cavities around nose, Blood clots, Bones and joints pain, Toothache, Periods pain <b and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Accpar P Tablet

    Accpar P Tablet is used for: Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Fever, Flu, Headache, Ear pain, Osteoarthritis, Joint pain, Toothache and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Accu Kof Tablet

    Accu Kof Tablet is used for: Joint pain, Joint swelling and stiffness, Influenza, Insect bites allergy, Neuralgia, Muscular pains and aches, Migraine, Pain killer, Rheumatic pain, Sore throat, Sneezi and contains: Paracetamol (500 mg), Chlorpheniramine maleate (2 mg), Pseudoephedrine (30 mg), Caffeine (25 mg)

  • Ace P Tablet

    Ace P Tablet is used for: Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Toothache, Headache, Ear pain, Flu, Fever, Joint pain, Osteoarthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ace Plus Ethics Tablet

    Ace Plus Ethics Tablet is used for: Osteoarthritis, Joint pain, Toothache, Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Fever, Flu, Headache, Ear pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ace Q Para Tablet

    Ace Q Para Tablet is used for: Periods pain, Rheumatoid arthritis, Fever, Flu, Ear pain, Headache, Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ace X Tablet

    Ace X Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Flu, Fever, Headache, Ear pain, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceact P Tablet

    Aceact P Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Toothache, Ankylosing spondylitis, Cold, Ear pain, Headache, Fever, Flu and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acebel SP Tablet

    Acebel SP Tablet is used for: Fever, Flu, Headache, Ear pain, Ear infections, Periods pain, Rheumatoid arthritis, Swelling, Sore throat, Cold, Air cavities around nose, Ankylosing spondylitis, B and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acebook Tablet

    Acebook Tablet is used for: Joint pain, Osteoarthritis, Fever, Flu, Ear pain, Headache, Ankylosing spondylitis, Cold, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Aceburg SP Tablet

    Aceburg SP Tablet is used for: Periods pain, Swelling, Rheumatoid arthritis, Sore throat, Toothache, Ankylosing spondylitis, Air cavities around nose, Cold, Bones and joints pain, Blood clots, Joint pa and contains: Paracetamol (500 mg), Aceclofenac (100 mg), Serratiopeptidase (15 mg)

  • Acec P Tablet

    Acec P Tablet is used for: Ear pain, Headache, Flu, Fever, Ankylosing spondylitis, Cold, Periods pain, Rheumatoid arthritis, Toothache, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acec Plus Tablet

    Acec Plus Tablet is used for: Joint pain, Osteoarthritis, Migraine, Muscles pain, Rheumatoid arthritis, Sore throat, Periods pain, Swelling, Fever, Flu, Headache, Ear pain, Ear infections, Co and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acecan DT Tablet

    Acecan DT Tablet is used for: Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Ear pain, Headache, Flu, Fever, Toothache, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceclan Plus Tablet

    Aceclan Plus Tablet is used for: Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Toothache, Ear pain, Headache, Flu, Fever, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceclo MR Tablet

    Aceclo MR Tablet is used for: Ear pain, Headache, Fever, Flu, Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Cold, Ankylosing spo and contains: Paracetamol (500 mg), Chlorzoxazone (500 mg), Aceclofenac (100 mg)

  • Aceclo Plus Tablet

    Aceclo Plus Tablet is used for: Toothache, Osteoarthritis, Joint pain, Flu, Fever, Ear pain, Headache, Periods pain, Rheumatoid arthritis, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acecloder Tablet

    Acecloder Tablet is used for: Ear pain, Headache, Fever, Flu, Toothache, Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Aceclof P Tablet

    Aceclof P Tablet is used for: Joint pain, Osteoarthritis, Headache, Fever, Flu, Ear pain, Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceclogesic Plus Tablet

    Aceclogesic Plus Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Headache, Flu, Fever, Ear pain, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceclonij P Tablet

    Aceclonij P Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Ear pain, Headache, Flu, Fever, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceclonij SP Tablet

    Aceclonij SP Tablet is used for: Cold, Ankylosing spondylitis, Air cavities around nose, Blood clots, Bones and joints pain, Toothache, Joint pain, Osteoarthritis, Migraine, Muscles pain, Periods pain <b and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Aceclotp P Suspension

    Aceclotp P Suspension is used for: Ear pain, Headache, Flu, Fever, Toothache, Joint pain, Osteoarthritis, Cold, Ankylosing spondylitis, Rheumatoid arthritis, Periods pain and contains: Paracetamol (125 mg), Aceclofenac (50 mg)

  • Acecloworth P Tablet

    Acecloworth P Tablet is used for: Periods pain, Rheumatoid arthritis, Osteoarthritis, Joint pain, Fever, Flu, Ear pain, Headache, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceden MR Tablet

    Aceden MR Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Joint pain, Toothache, Headache, Ear pain, Fever, Flu, Periods pain <b and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Aceden P Tablet

    Aceden P Tablet is used for: Rheumatoid arthritis, Periods pain, Toothache, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Flu, Fever, Ear pain, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceden SP Tablet

    Aceden SP Tablet is used for: Headache, Ear pain, Ear infections, Fever, Flu, Ankylosing spondylitis, Air cavities around nose, Bones and joints pain, Blood clots, Cold, Periods pain, Swelling, and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acedo Mr Tablet

    Acedo Mr Tablet is used for: Periods pain, Rheumatoid arthritis, Spinal cord diseases, Ankylosing spondylitis, Cold, Brain and nerve disorders, Brain injury, Toothache, Osteoarthritis, Joint pain, He and contains: Paracetamol (500 mg), Tizanidine (2 mg), Aceclofenac (100 mg)

  • Acedo Plus Suspension

    Acedo Plus Suspension is used for: Fever, Flu, Ear pain, Headache, Toothache, Rheumatoid arthritis, Periods pain, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis and contains: Paracetamol (125 mg), Aceclofenac (50 mg)

  • Acedo Plus Tablet

    Acedo Plus Tablet is used for: Osteoarthritis, Joint pain, Periods pain, Rheumatoid arthritis, Headache, Ear pain, Flu, Fever, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acedol P Tablet

    Acedol P Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Fever, Flu, Ear pain, Headache, Ankylosing spondylitis, Cold, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceegan Tablet

    Aceegan Tablet is used for: Sneezing, Periods pain, Vomiting, Toothache, Eye irritation, Flu, Fever, Headache, Ear pain, Joint pain, Motion sickness, Nausea, Nose itching, Cold, Allergic and contains: Paracetamol (500 mg), Promethazine (10 mg)

  • Acefe Sp Tablet

    Acefe Sp Tablet is used for: Joint pain, Osteoarthritis, Muscles pain, Migraine, Bones and joints pain, Blood clots, Air cavities around nose, Cold, Ankylosing spondylitis, Toothache, Ear pain, Ea and contains: Paracetamol (325 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Aceflow MR Tablet

    Aceflow MR Tablet is used for: Joint pain, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Ankylosing spondylitis, Cold, Headache, Fever, Flu, Ear pain, Toothache, Periods pain <b and contains: Paracetamol (325 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acefon Plus Tablet

    Acefon Plus Tablet is used for: Rheumatoid arthritis, Periods pain, Tendonitis, Soft tissue sports injuries, Ankylosing spondylitis, Bone and joint surgery, Back pain, sprains and strains, Cold, Acute gou and contains: Paracetamol (350 mg), Diclofenac sodium (50 mg), Chlorzoxazone (250 mg)

  • Aceforce MR Tablet

    Aceforce MR Tablet is used for: Joint pain, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Toothache, Periods pain, Rheumatoid arthritis, Ankylosing spondylitis, Cold, Ear pain, Head and contains: Paracetamol (325 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Aceforce P Tablet

    Aceforce P Tablet is used for: Flu, Fever, Ear pain, Headache, Rheumatoid arthritis, Periods pain, Joint pain, Osteoarthritis, Toothache, Cold, Ankylosing spondylitis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceforce SP Tablet

    Aceforce SP Tablet is used for: Ankylosing spondylitis, Air cavities around nose, Bones and joints pain, Blood clots, Cold, Osteoarthritis, Joint pain, Migraine, Muscles pain, Headache, Fever, Flu <b and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acegesic P Tablet

    Acegesic P Tablet is used for: Toothache, Flu, Fever, Headache, Ear pain, Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceist P Tablet

    Aceist P Tablet is used for: Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Toothache, Headache, Ear pain, Flu, Fever, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acekem Forte Tablet

    Acekem Forte Tablet is used for: Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Toothache, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Joint pain, Headache, Feve and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acekem SP Tablet

    Acekem SP Tablet is used for: Ear pain, Ear infections, Flu, Fever, Headache, Toothache, Periods pain, Rheumatoid arthritis, Swelling, Sore throat, Cold, Air cavities around nose, Ankylosing spo and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acekyor Mr Tablet

    Acekyor Mr Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Flu, Fever, Headache, Ear pain, Ankylosing spondylitis and contains: Paracetamol (325 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acelamine Tablet

    Acelamine Tablet is used for: Anaphylactic shock, Allergies due to food, Apnea in premature newborns, Cold, Rheumatic pain, Periods pain, Sore throat, Sprains and strains relief, Sneezing I Itching, Runn and contains: Paracetamol (500 mg), Chlorpheniramine maleate (2 mg), Caffeine (30 mg), Phenylpropanolamine hcl (12.5 mg)

  • Acelette P Tablet

    Acelette P Tablet is used for: Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis, Toothache, Ear pain, Headache, Fever, Flu, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acelide Suspension

    Acelide Suspension is used for: Dysmenorrhea, Ear pain, Flu, Fever, Headache, Osteoarthritis, Joint pain, Cold, Acute pain, Periods pain, Rheumatoid arthritis, Thrombophlebitis, Toothache and contains: Paracetamol (125 mg), Nimesulide (50 mg)

  • Acelide Tablet

    Acelide Tablet is used for: Toothache, Acute pain, Cold, Headache, Ear pain, Dysmenorrhea, Fever, Flu, Joint pain, Osteoarthritis, Thrombophlebitis, Rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Nimesulide (100 mg)

  • Acelife Plus Tablet

    Acelife Plus Tablet is used for: Joint pain, Migraine, Muscles pain, Toothache, Sore throat, Periods pain, Swelling, Headache, Ear pain, Fever, Flu, Ear infections, Cold, Bones and joints pain < and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg)

  • Acelink P Tablet

    Acelink P Tablet is used for: Fever, Flu, Ear pain, Headache, Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acelist Mr Tablet

    Acelist Mr Tablet is used for: Toothache, Cold, Ankylosing spondylitis, Headache, Flu, Fever, Ear pain, Joint pain, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Rheumatoid arth and contains: Paracetamol (325 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acelist P Tablet

    Acelist P Tablet is used for: Periods pain, Rheumatoid arthritis, Ear pain, Headache, Fever, Flu, Toothache, Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Acelist Pr Tablet

    Acelist Pr Tablet is used for: Joint pain, Osteoarthritis, Intestinal ulcers, Toothache, Rheumatoid arthritis, Periods pain, Stomach ulcers, Flu, Fever, Ear pain, Headache, Gastro-intestinal reflux and contains: Paracetamol (325 mg), Rabeprazole (10 mg), Aceclofenac (100 mg)

  • Acelist Sp Tablet

    Acelist Sp Tablet is used for: Ankylosing spondylitis, Cold, Air cavities around nose, Blood clots, Bones and joints pain, Sore throat, Swelling, Periods pain, Rheumatoid arthritis, Muscles pain, Migra and contains: Paracetamol (325 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acelofan Plus Tablet

    Acelofan Plus Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Toothache, Ear pain, Headache, Fever, Flu, Rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acelom P Tablet

    Acelom P Tablet is used for: Toothache, Ear pain, Headache, Flu, Fever, Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Periods pain, Rheumatoid arthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acelom SP Tablet

    Acelom SP Tablet is used for: Rheumatoid arthritis, Swelling, Periods pain, Sore throat, Joint pain, Osteoarthritis, Migraine, Muscles pain, Toothache, Fever, Flu, Ear infections, Headache, E and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acelonett P Tablet

    Acelonett P Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Ankylosing spondylitis, Cold, Ear pain, Flu, Fever, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acelovin P Tablet

    Acelovin P Tablet is used for: Headache, Ear pain, Fever, Flu, Toothache, Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acema P Tablet

    Acema P Tablet is used for: Long time pain, Intense sudden pain, Joint pain, Periods pain, Cold, Toothache, Flu, Fever, Headache, Ear pain and contains: Paracetamol (325 mg), Tramadol (37.5 mg)

  • Acemag P Tablet

    Acemag P Tablet is used for: Ear pain, Headache, Fever, Flu, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acemex P Tablet

    Acemex P Tablet is used for: Osteoarthritis, Joint pain, Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis, Toothache, Ear pain, Fever, Flu, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acemiz S Tablet

    Acemiz S Tablet is used for: Ankylosing spondylitis, Air cavities around nose, Cold, Bones and joints pain, Blood clots, Toothache, Rheumatoid arthritis, Periods pain, Sore throat, Swelling, Ear pain and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acemo MR Tablet

    Acemo MR Tablet is used for: Rheumatoid arthritis, Periods pain, Headache, Fever, Flu, Ear pain, Ankylosing spondylitis, Cold, Pain and stiffness due to muscle strains and sprains, Joint pain, Osteoa and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acemo SP Tablet

    Acemo SP Tablet is used for: Muscles pain, Migraine, Osteoarthritis, Joint pain, Swelling, Periods pain, Rheumatoid arthritis, Sore throat, Toothache, Ankylosing spondylitis, Air cavities around nose and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acemo Tablet

    Acemo Tablet is used for: Fever, Flu, Headache, Ear pain, Toothache, Joint pain, Osteoarthritis, Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acemol D Tablet

    Acemol D Tablet is used for: Cold, Belching and heavy bloating, Nausea, Joint pain, Ear pain, Flu, Fever, Gas, Fullness of stomach, Headache, Heartburn, Toothache, Vomiting, Periods pain and contains: Paracetamol (500 mg), Domperidone (10 mg)

  • Acemol Tablet

    Acemol Tablet is used for: Toothache, Ankylosing spondylitis, Cold, Periods pain, Rheumatoid arthritis, Flu, Fever, Headache, Ear pain, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acemov P Tablet

    Acemov P Tablet is used for: Headache, Ear pain, Flu, Fever, Toothache, Osteoarthritis, Joint pain, Periods pain, Rheumatoid arthritis, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acemove MR Tablet

    Acemove MR Tablet is used for: Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Fever, Flu, Headache, Ear pain, Toothache, Osteoarthritis, Pain and stiffness due to muscle strains and and contains: Paracetamol (500 mg), Chlorzoxazone (500 mg), Aceclofenac (100 mg)

  • Acemove Xt Tablet

    Acemove Xt Tablet is used for: Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis, Toothache, Ankylosing spondylitis, Cold, Fever, Flu, Ear pain, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acen P Tablet

    Acen P Tablet is used for: Periods pain, Rheumatoid arthritis, Joint pain, Osteoarthritis, Ankylosing spondylitis, Cold, Toothache, Headache, Ear pain, Fever, Flu and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acenac P Tablet

    Acenac P Tablet is used for: Osteoarthritis, Joint pain, Cold, Ankylosing spondylitis, Ear pain, Headache, Fever, Flu, Toothache, Rheumatoid arthritis, Periods pain and contains: Paracetamol (350 mg), Aceclofenac (100 mg)

  • Acenec Tablet

    Acenec Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Flu, Fever, Ear pain, Headache, Rheumatoid arthritis, Periods pain, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acenex Plus Tablet

    Acenex Plus Tablet is used for: Toothache, Headache, Ear pain, Fever, Flu, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acenez P Tablet

    Acenez P Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Ear pain, Headache, Flu, Fever, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acenik Sp Tablet

    Acenik Sp Tablet is used for: Rheumatoid arthritis, Periods pain, Swelling, Sore throat, Osteoarthritis, Joint pain, Migraine, Muscles pain, Toothache, Ankylosing spondylitis, Air cavities around nose and contains: Paracetamol (325 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acenil Sp Tablet

    Acenil Sp Tablet is used for: Ear infections, Headache, Flu, Fever, Ear pain, Toothache, Sore throat, Periods pain, Rheumatoid arthritis, Swelling, Muscles pain, Migraine, Osteoarthritis, Joi and contains: Paracetamol (325 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acenil Tablet

    Acenil Tablet is used for: Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Ear pain, Headache, Fever, Flu, Toothache, Joint pain, Osteoarthritis and contains: Paracetamol (325 mg), Aceclofenac (100 mg)

  • Acent MR Tablet

    Acent MR Tablet is used for: Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Ankylosing spondylitis, Cold, Headache, Ear and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acent P Tablet

    Acent P Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Ear pain, Fever, Flu, Headache, Toothache, Rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acent Plus Tablet

    Acent Plus Tablet is used for: Periods pain, Rheumatoid arthritis, Sore throat, Swelling, Headache, Ear pain, Ear infections, Flu, Fever, Cold, Ankylosing spondylitis, Bones and joints pain, Bloo and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Aceone SP Tablet

    Aceone SP Tablet is used for: Toothache, Osteoarthritis, Muscles pain, Migraine, Joint pain, Rheumatoid arthritis, Periods pain, Sore throat, Swelling, Ear pain, Ear infections, Fever, Flu, H and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acep P Tablet

    Acep P Tablet is used for: Cold, Ankylosing spondylitis, Ear pain, Headache, Flu, Fever, Toothache, Periods pain, Rheumatoid arthritis, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acep SP Tablet

    Acep SP Tablet is used for: Joint pain, Migraine, Muscles pain, Osteoarthritis, Toothache, Ankylosing spondylitis, Air cavities around nose, Cold, Blood clots, Bones and joints pain, Fever, Flu < and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acepac MR Tablet

    Acepac MR Tablet is used for: Periods pain, Rheumatoid arthritis, Flu, Fever, Headache, Ear pain, Toothache, Osteoarthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Ankylosin and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acepac P Tablet

    Acepac P Tablet is used for: Cold, Ankylosing spondylitis, Toothache, Rheumatoid arthritis, Periods pain, Ear pain, Fever, Flu, Headache, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepain Plus Tablet

    Acepain Plus Tablet is used for: Fever, Flu, Headache, Ear pain, Joint pain, Osteoarthritis, Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepain SP Tablet

    Acepain SP Tablet is used for: Toothache, Ankylosing spondylitis, Bones and joints pain, Blood clots, Cold, Air cavities around nose, Ear pain, Flu, Fever, Headache, Ear infections, Osteoarthritis < and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acepal P Tablet

    Acepal P Tablet is used for: Osteoarthritis, Migraine, Muscles pain, Joint pain, Rheumatoid arthritis, Swelling, Periods pain, Sore throat, Toothache, Ear infections, Ear pain, Headache, Fever and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acepal SP Tablet

    Acepal SP Tablet is used for: Ankylosing spondylitis, Cold, Toothache, Joint pain, Osteoarthritis, Rheumatoid arthritis, Periods pain, Flu, Fever, Headache, Ear pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepar MR Tablet

    Acepar MR Tablet is used for: Cold, Ankylosing spondylitis, Flu, Fever, Headache, Ear pain, Periods pain, Rheumatoid arthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Osteoa and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acepar Plus Tablet

    Acepar Plus Tablet is used for: Toothache, Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Ear pain, Headache, Fever, Flu, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepara S Tablet

    Acepara S Tablet is used for: Periods pain, Rheumatoid arthritis, Sore throat, Swelling, Toothache, Ear pain, Headache, Fever, Flu, Ear infections, Ankylosing spondylitis, Air cavities around nose and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acepara Tablet

    Acepara Tablet is used for: Joint pain, Osteoarthritis, Ear pain, Flu, Fever, Headache, Rheumatoid arthritis, Periods pain, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepave Sp Tablet

    Acepave Sp Tablet is used for: Toothache, Joint pain, Osteoarthritis, Muscles pain, Migraine, Ankylosing spondylitis, Bones and joints pain, Blood clots, Cold, Air cavities around nose, Rheumatoid arth and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acephar Mr Tablet

    Acephar Mr Tablet is used for: Joint pain, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Ear pain, Headache, Fever, Flu, Rheumatoid arthritis, Periods pain, Toothache, Ankylosin and contains: Paracetamol (325 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acephar P Tablet

    Acephar P Tablet is used for: Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Joint pain, Osteoarthritis, Flu, Fever, Headache, Ear pain, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acephen P Tablet

    Acephen P Tablet is used for: Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Toothache, Rheumatoid arthritis, Periods pain, Ear pain, Headache, Fever, Flu and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acephen Tablet

    Acephen Tablet is used for: Flu, Fever, Headache, Ear pain, Toothache, Joint pain, Osteoarthritis, Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepil P Tablet

    Acepil P Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Ear pain, Headache, Fever, Flu, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceplas P Tablet

    Aceplas P Tablet is used for: Cold, Ankylosing spondylitis, Flu, Fever, Headache, Ear pain, Periods pain, Rheumatoid arthritis, Joint pain, Osteoarthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acepro SP Tablet

    Acepro SP Tablet is used for: Headache, Fever, Flu, Ear pain, Ear infections, Rheumatoid arthritis, Swelling, Sore throat, Periods pain, Toothache, Muscles pain, Migraine, Joint pain, Osteoar and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acepro Tablet

    Acepro Tablet is used for: Cold, Ankylosing spondylitis, Toothache, Headache, Ear pain, Flu, Fever, Periods pain, Rheumatoid arthritis, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acer Plus Tablet

    Acer Plus Tablet is used for: Ankylosing spondylitis, Air cavities around nose, Bones and joints pain, Blood clots, Cold, Toothache, Osteoarthritis, Joint pain, Migraine, Muscles pain, Sore throat <br and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acerap P Tablet

    Acerap P Tablet is used for: Flu, Fever, Headache, Ear pain, Joint pain, Osteoarthritis, Toothache, Rheumatoid arthritis, Periods pain, Cold, Ankylosing spondylitis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceri P Tablet

    Aceri P Tablet is used for: Periods pain, Rheumatoid arthritis, Flu, Fever, Ear pain, Headache, Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acerik Forte Tablet

    Acerik Forte Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Joint pain, Toothache, Headache, Ear pain, Fever, Flu, Rheumatoid arth and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acerik Plus Tablet

    Acerik Plus Tablet is used for: Periods pain, Rheumatoid arthritis, Toothache, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Flu, Fever, Ear pain, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acerim Plus Tablet

    Acerim Plus Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Headache, Flu, Fever, Ear pain, Ankylosing spondylitis, Cold, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acerock P Suspension

    Acerock P Suspension is used for: Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Toothache, Rheumatoid arthritis, Periods pain, Ear pain, Headache, Fever, Flu and contains: Paracetamol (125 mg), Aceclofenac (50 mg)

  • Acerut P Tablet

    Acerut P Tablet is used for: Periods pain, Rheumatoid arthritis, Joint pain, Osteoarthritis, Headache, Ear pain, Fever, Flu, Cold, Ankylosing spondylitis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceruth P Tablet

    Aceruth P Tablet is used for: Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Toothache, Headache, Fever, Flu, Ear pain, Joint pain, Osteoarthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceruth Sp Tablet

    Aceruth Sp Tablet is used for: Osteoarthritis, Joint pain, Muscles pain, Migraine, Toothache, Cold, Ankylosing spondylitis, Blood clots, Bones and joints pain, Air cavities around nose, Periods pain <b and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acesar Tablet

    Acesar Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Flu, Fever, Ear pain, Headache, Ankylosing spondylitis, Cold, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceset P Tablet

    Aceset P Tablet is used for: Toothache, Headache, Ear pain, Fever, Flu, Periods pain, Rheumatoid arthritis, Joint pain, Osteoarthritis, Cold, Ankylosing spondylitis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acetak Plus Tablet

    Acetak Plus Tablet is used for: Ear pain, Flu, Fever, Headache, Rheumatoid arthritis, Periods pain, Toothache, Cold, Ankylosing spondylitis, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acetal SP Tablet

    Acetal SP Tablet is used for: Cold, Ankylosing spondylitis, Bones and joints pain, Blood clots, Air cavities around nose, Ear pain, Ear infections, Flu, Fever, Headache, Osteoarthritis, Migraine <b and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acetilo PC Tablet

    Acetilo PC Tablet is used for: Periods pain, Rheumatoid arthritis, Headache, Ear pain, Fever, Flu, Toothache, Joint pain, Osteoarthritis, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceto Drops

    Aceto Drops is used for: Joint pain, Toothache, Periods pain, Flu, Fever, Headache, Ear pain, Cold and contains: Paracetamol (100 mg)

  • Aceto Plus Tablet

    Aceto Plus Tablet is used for: Cold, Acute pain, Periods pain, Rheumatoid arthritis, Thrombophlebitis, Joint pain, Osteoarthritis, Toothache, Ear pain, Fever, Flu, Headache, Dysmenorrhea and contains: Paracetamol (500 mg), Nimesulide (100 mg)

  • Aceto Suspension

    Aceto Suspension is used for: Ear pain, Headache, Flu, Fever, Joint pain, Cold, Periods pain, Toothache and contains: Paracetamol (250 mg)

  • Aceto Syrup

    Aceto Syrup is used for: Toothache, Cold, Fever, Flu, Headache, Ear pain, Joint pain, Periods pain and contains: Paracetamol (125 mg)

  • Aceto Tablet

    Aceto Tablet is used for: Periods pain, Ear pain, Headache, Flu, Fever, Toothache, Cold, Joint pain and contains: Paracetamol (650 mg)

  • Acetonac Tablet

    Acetonac Tablet is used for: Toothache, Periods pain, Sprains, Swelling due to skeletal muscle, Joint pain, Inflammation of joints, Pain due to skeletal muscle, Lower back pain, Migraine, Ear pain, D and contains: Paracetamol (500 mg), Diclofenac (50 mg)

  • Acetox P Tablet

    Acetox P Tablet is used for: Cold, Ankylosing spondylitis, Osteoarthritis, Joint pain, Toothache, Periods pain, Rheumatoid arthritis, Headache, Ear pain, Flu, Fever and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acetox Syrup

    Acetox Syrup is used for: Fever, Flu, Headache, Ear pain, Toothache, Cold, Joint pain, Periods pain and contains: Paracetamol (125 mg)

  • Acetox Tablet

    Acetox Tablet is used for: Periods pain, Cold, Ear pain, Flu, Fever, Headache, Toothache, Joint pain and contains: Paracetamol (500 mg)

  • Acetrop Tablet

    Acetrop Tablet is used for: Joint pain, Osteoarthritis, Headache, Ear pain, Fever, Flu, Periods pain, Rheumatoid arthritis, Cold, Ankylosing spondylitis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aceva Plus Tablet

    Aceva Plus Tablet is used for: Headache, Fever, Flu, Ear pain, Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Toothache, Joint pain, Osteoarthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acevah PS Tablet

    Acevah PS Tablet is used for: Toothache, Fever, Flu, Ear pain, Ear infections, Headache, Joint pain, Osteoarthritis, Muscles pain, Migraine, Rheumatoid arthritis, Swelling, Periods pain, Sore and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acewalk MR Tablet

    Acewalk MR Tablet is used for: Periods pain, Rheumatoid arthritis, Osteoarthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Headache, Flu, Fever, Ear pain, Toothache, Ankylosin and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Acewel Plus Tablet

    Acewel Plus Tablet is used for: Ankylosing spondylitis, Cold, Rheumatoid arthritis, Periods pain, Ear pain, Fever, Flu, Headache, Osteoarthritis, Joint pain, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acewin Plus Tablet

    Acewin Plus Tablet is used for: Rheumatoid arthritis, Periods pain, Osteoarthritis, Joint pain, Headache, Flu, Fever, Ear pain, Toothache, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acezen Plus Tablet

    Acezen Plus Tablet is used for: Osteoarthritis, Joint pain, Ankylosing spondylitis, Cold, Toothache, Headache, Flu, Fever, Ear pain, Rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acezer Sp Tablet

    Acezer Sp Tablet is used for: Ear pain, Ear infections, Fever, Flu, Headache, Pain and inflammation in rheumatoid arthritis, Joint pain, Muscles pain, Migraine, Toothache, Periods pain, Swelling <b and contains: Paracetamol (325 mg), Serratiopeptidase (15 mg), Accelofenec (100 mg)

  • Acezo P Tablet

    Acezo P Tablet is used for: Periods pain, Rheumatoid arthritis, Headache, Ear pain, Flu, Fever, Toothache, Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acezo Plus Tablet

    Acezo Plus Tablet is used for: Joint pain, Osteoarthritis, Migraine, Muscles pain, Toothache, Rheumatoid arthritis, Swelling, Periods pain, Sore throat, Fever, Flu, Headache, Ear pain, Ear inf and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acf P Tablet

    Acf P Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Ankylosing spondylitis, Cold, Toothache, Flu, Fever, Ear pain, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acf Plus Tablet

    Acf Plus Tablet is used for: Headache, Ear pain, Fever, Flu, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Periods pain, Rheumatoid arthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acfen P Tablet

    Acfen P Tablet is used for: Ear pain, Headache, Fever, Flu, Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Toothache, Periods pain, Rheumatoid arthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Ache X Tablet

    Ache X Tablet is used for: Toothache, Back pain, Cold, Fever, Flu, Dental pain, Headache, Ear pain, Gout attacks, Joint pain, Joint stiffness, Muscle aches, Menstrual cramps, Pain and swel and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Diclofenac potassium (50 mg)

  • Achenil Plus Tablet

    Achenil Plus Tablet is used for: Periods pain, Rheumatoid arthritis, Flu, Fever, Ear pain, Headache, Toothache, Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Achenox P Tablet

    Achenox P Tablet is used for: Cold, Osteoarthritis, Pain after dental surgery, Pain associated with sciatic nerve, Joint pain, Irritation associated with sciatic nerve, Toothache, Headache, Ear pain, Fev and contains: Paracetamol (500 mg), Lornoxicam (8 mg)

  • Achmol Tablet

    Achmol Tablet is used for: Headache, Ear pain, Flu, Fever, Toothache, Periods pain, Cold, Joint pain and contains: Paracetamol (500 mg)

  • Aci MR Tablet

    Aci MR Tablet is used for: Cold, Ankylosing spondylitis, Joint pain, Osteoarthritis, Pain and stiffness due to muscle strains and sprains, Periods pain, Rheumatoid arthritis, Toothache, Ear pain, Feve and contains: Paracetamol (500 mg), Chlorzoxazone (250 mg), Aceclofenac (100 mg)

  • Aciana P Tablet

    Aciana P Tablet is used for: Cold, Ankylosing spondylitis, Osteoarthritis, Joint pain, Flu, Fever, Headache, Ear pain, Rheumatoid arthritis, Periods pain, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Aciclac P Tablet

    Aciclac P Tablet is used for: Cold, Ankylosing spondylitis, Periods pain, Rheumatoid arthritis, Toothache, Headache, Ear pain, Fever, Flu, Osteoarthritis, Joint pain and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acicloflex MR Tablet

    Acicloflex MR Tablet is used for: Joint pain, Osteoarthritis, Toothache, Ankylosing spondylitis, Cold, Brain injury, Brain and nerve disorders, Rheumatoid arthritis, Periods pain, Spinal cord diseases, Fl and contains: Paracetamol (500 mg), Tizanidine (2 mg), Aceclofenac (100 mg)

  • Acicloflex Tablet

    Acicloflex Tablet is used for: Cold, Ankylosing spondylitis, Headache, Flu, Fever, Ear pain, Rheumatoid arthritis, Periods pain, Joint pain, Osteoarthritis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acicold Tablet

    Acicold Tablet is used for: Cough, Common cold, Congestion, Headache, Hay fever, Ear pain, Fever, Flu, Feverishness, Feverish colds, Apnea in premature newborns, Appetite suppressor, Cold, and contains: Paracetamol (325 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (10 mg), Caffeine (30 mg)

  • Acifen Tablet

    Acifen Tablet is used for: Osteoarthritis, Joint pain, Periods pain, Rheumatoid arthritis, Headache, Fever, Flu, Ear pain, Cold, Ankylosing spondylitis, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acifin Plus Tablet

    Acifin Plus Tablet is used for: Toothache, Ear pain, Headache, Flu, Fever, Ear infections, Joint pain, Osteoarthritis, Muscles pain, Migraine, Rheumatoid arthritis, Sore throat, Periods pain, S and contains: Paracetamol (325 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acifon Plus Tablet

    Acifon Plus Tablet is used for: Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache, Ear pain, Headache, Flu, Fever, Ankylosing spondylitis, Cold and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acifon SP Tablet

    Acifon SP Tablet is used for: Headache, Fever, Flu, Ear infections, Ear pain, Migraine, Muscles pain, Joint pain, Osteoarthritis, Toothache, Bones and joints pain, Blood clots, Cold, Ankylosi and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acigesic MR Tablet

    Acigesic MR Tablet is used for: Osteoarthritis, Joint pain, Pain and stiffness due to muscle strains and sprains, Headache, Ear pain, Dental and minor surgery, Flu, Fever, Frozen shoulder, dislocations an and contains: Paracetamol (325 mg), Diclofenac sodium (50 mg), Chlorzoxazone (250 mg)

  • Acigesic Tablet

    Acigesic Tablet is used for: Sprains, Periods pain, Swelling due to skeletal muscle, Cold, Bone fractures, Pain due to skeletal muscle, Migraine, Joint pain, Lower back pain, Inflammation of joints, and contains: Paracetamol (500 mg), Diclofenac (50 mg)

  • Acik Plus Tablet

    Acik Plus Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Periods pain, Rheumatoid arthritis, Toothache, Flu, Fever, Ear pain, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acilid Plus Tablet

    Acilid Plus Tablet is used for: Periods pain, Thrombophlebitis, Rheumatoid arthritis, Headache, Dysmenorrhea, Ear pain, Fever, Flu, Cold, Acute pain, Toothache, Joint pain, Osteoarthritis and contains: Paracetamol (500 mg), Nimesulide (100 mg)

  • Aciline P Tablet

    Aciline P Tablet is used for: Osteoarthritis, Joint pain, Cold, Ankylosing spondylitis, Rheumatoid arthritis, Periods pain, Flu, Fever, Ear pain, Headache, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acilon Plus Tablet

    Acilon Plus Tablet is used for: Ankylosing spondylitis, Cold, Osteoarthritis, Joint pain, Toothache, Periods pain, Rheumatoid arthritis, Ear pain, Fever, Flu, Headache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acimax P Tablet

    Acimax P Tablet is used for: Headache, Ear pain, Flu, Fever, Cold, Toothache, Joint pain, Pain and inflammation in rheumatoid arthritis, Periods pain and contains: Paracetamol (500 mg), Aceclofenac sodium (100 mg)

  • Acimet Tablet

    Acimet Tablet is used for: Heartburn, Hiccups, Heartburn caused by gastroesophageal reflux disease, Gastritis, Headache, Fever, Flu, Ear pain, Nausea and vomiting due to chemotherapy, radiotherapy an and contains: Paracetamol (500 mg), Metoclopramide (5 mg)

  • Acimol Acichem Tablet

    Acimol Acichem Tablet is used for: Toothache, Cold, Ear pain, Flu, Fever, Headache, Joint pain, Periods pain and contains: Paracetamol (500 mg)

  • Acimol S Sarthi Tablet

    Acimol S Sarthi Tablet is used for: Periods pain, Rheumatoid arthritis, Sore throat, Swelling, Toothache, Cold, Ankylosing spondylitis, Blood clots, Bones and joints pain, Air cavities around nose, Joint pa and contains: Paracetamol (500 mg), Serratiopeptidase (15 mg), Aceclofenac (100 mg)

  • Acimol S Tablet

    Acimol S Tablet is used for: Ear pain, Ear infections, Flu, Fever, Headache, Air cavities around nose, Cold, Bones and joints pain, Blood clots, Ankylosing spondylitis, Swelling, Periods pain, and contains: Paracetamol (500 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)

  • Acimol Tablet

    Acimol Tablet is used for: Ankylosing spondylitis, Cold, Headache, Ear pain, Fever, Flu, Osteoarthritis, Joint pain, Rheumatoid arthritis, Periods pain, Toothache and contains: Paracetamol (500 mg), Aceclofenac (100 mg)

  • Acin P Tablet

    Acin P Tablet is used for: Periods pain, Pain and inflammation in rheumatoid arthritis, Joint pain, Toothache, Flu, Fever, Ear pain, Headache, Cold and contains: Paracetamol (500 mg), Aceclofenac sodium (100 mg)

  • Acina Sp Tablet

    Acina Sp Tablet is used for: Joint pain, Migraine, Muscles pain, Osteoarthritis, Headache, Ear pain, Ear infections, Fever, Flu, Rheumatoid arthritis, Swelling, Sore throat, Periods pain, An and contains: Paracetamol (325 mg), Serratiopeptidase (10 mg), Aceclofenac (100 mg)